# SDR RRXA11388

- Difficulty date: July 1, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: 565450181
- Condition: Cracked
- Location: Horiz Stab R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACKED STIFFENER AT IN R/H HORIZ STAB AT XFS 60.  *** CORRECTIVE ACTION *** REMOVED, FABRICATED AND REPLACED CRACKED STIFFENER.
